# SDR UALA2011012800486

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,307 hours, 13,648 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 168
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FLT DIRECTOR DISAPPEARED WHEN CTR AUTOPILOT WAS DISCONNECTED AND NO AUTOLAND 3 APPEARED.  REPLACED LT FCC REF MM, ALL CHECKS OK.  PERFORMED CATIII CHECK IAW MM AND ALL OPS NORMAL.  ACFT RECERTIFIED TO CATIII STATUS.
